Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: R. B. Paris and A. D. Wood
Title: Asymptotics of high order differential equations
Additional book information: Pitman Research Notes in Mathematics, vol. 124, Longman Scientific and Technical, Essex, and John Wiley, New York, 344 pp., $49.95. ISBN 0-470-20375-7.

Review Information:

Reviewer: Wolfgang Wasow
Journal: Bull. Amer. Math. Soc. 17 (1987), 373-376
American Mathematical Society